alexa Antibiotic-Associated Colitis | Australia| PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Antibiotic-Associated Colitis

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Colitis

    Description: Antibiotic-associated colitis, also called antibiotic-associated enterocolitis, can occur following antibiotic treatment. The bacteria Clostridia difficile are normally found in the intestines of 5% of healthy adults, but people can also pick up the bacteria while they are in a hospital or nursing home. When antibiotics are given, most of the resident bacteria are killed. With fewer bacteria to compete with, the normally harmless Clostridia difficile grow rapidly and produce toxins. 

  • Antibiotic-Associated Colitis

    Causes: Antibiotic-associated colitis is caused by toxins produced by the bacterium Clostridium difficile after treatment with antibiotics. When most of the other intestinal bacteria have been killed, Clostridium difficile grows rapidly and releases toxins that damage the intestinal wall. The disease and symptoms are caused by these toxins, not by the bacterium itself.

  • Antibiotic-Associated Colitis

    Symptoms: The early signs and symptoms of this disease include lower abdominal cramps, an increased need to pass stool and watery diarrhea, As the disease progresses, the patient may experience a general ill feeling, fatigue, abdominal pain, and fever. If the disease proceeds to pseudomembranous enterocolitis, the patient may also experience nausea, vomiting, large amounts of watery diarrhea, and a very high fever (104-105°F/40-40.5°C). 

Expert PPTs

 

High Impact List of Articles

Conference Proceedings